# SDR DALA2016043003585

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,187 hours, 23,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y765, LOC FR 66 TO FR 70 AT AFT GALLEY AREA, L=2.500", W=1.500", D=0.005,  REPLACED FLOORBEAM 765 LOCATED BETWEEN FRAME 66 TO FRAME 70 AT AFT GALLEY AREA SRM 51-72-11, DWS D53472093 AND D53472780, REWORKED AREA MEASURES L=1.931", W=1.333", D=0.033".
